MathSciNet Relay Station
MathSciNet bibliographic data
MR1191259 47D25 (47B07 47B10 47C05)
Katsoulis, E. G.; Moore, R. L. On compact operators in certain reflexive operator algebras. J. Operator Theory 25 (1991), no. 1, 177–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement